Pacific Journal of Mathematics

A convexity property.

Raymond W. Freese

Article information

Source
Pacific J. Math., Volume 18, Number 2 (1966), 237-241.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994266

Mathematical Reviews number (MathSciNet)
MR0202048

Zentralblatt MATH identifier
0151.28903

Subjects
Primary: 52.30
Secondary: 52.50

Citation

Freese, Raymond W. A convexity property. Pacific J. Math. 18 (1966), no. 2, 237--241. https://projecteuclid.org/euclid.pjm/1102994266


Export citation

References

  • [1] L.M. Blumenthal, Theory and applications of distance geometry, Oxford, 1953.
  • [2] R.W. Freese, A three-point property in straight line spaces, Amer. Math.Monthly 71 (1964), 529-530.
  • [3] V. Klee, Convex set in linear spaces, Duke Math. J. 18, No. 2 (1951), 443-466.
  • [4] J.M. Marr and W.L. Stamey, A three-point property, Amer. Math. Monthly 69 (1962), 22-25.
  • [5] F.A. Valentine, A three-point convexity property, Pacific J. Math. 7 (1957), 1227- 1235.